# SDR ABXA20251000525

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4  IN OSCODA MICHIGAN (OSC), KALITTA MAINTENANCE FOUND   EVIDENCE OF CORROSION ON UPPER CHORD IN AFT CARGO COMPARTMENT AT BS 1373 RBL 8 JM-44..FOUND TO BE OUT OF LIMITS. ACCOMPLISHED REPAIR OF UPPER CHORD AT BS 1373 RBL8 IAW B767-300 SRM 53-00-07 REPAIR 4..
